# SDR ASOA200900963

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 12,248 hours, 8,365 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 5377,  DURING TAXI NR 2 ENG ONLY, NO APU, CABIN BEGAN FILLING WITH SMOKE. EVACUATED ALL PAX, NO INJURIES. AIRPORT FIRE DEPT DETECTED "HOT SPOT"  AT ROW 6 ON CEILING AB SIDE OF CABIN.  EMERGENCY DECLARED -- GATE RETURN.
